# SDR SWIA202161202

- Difficulty date: August 9, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD DRAG ANGLE CRACK AT BASE OF VERTICAL STAB AT APPROX FS1181.00    (C-CHECK RO 9-21-21)   REPAIRED LH FWD DRAG ANGLE AT VERTICAL STAB AT APPROX FS 1181.00 REF CRJ700 SRM 55-31-00-201-001-A01. NO NDT DEFECTS NOTED. LEAK CHECK AND TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
